Pain Relief Withdrawl

6 Replies Updated



Conversation Starter

Kath Says:


I have been prescribed pain relief for th past 2/3 years.I have recently had surgery and am titrating myself of the medication. I have been on..Oxycontin 40 m.g twice daily,and. Gabapentin 600mg.3xtimes daily. What withdrawal symptoms,if any,should I expect?



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

If you are tapering off of them, it should help minimize the withdrawal and rebound symptoms, but you may still experience some nausea, diarrhea and rebound pain.

Learn more Gabapentin details here.

Learn more Oxycontin details here.

One of the worst issues you're likely to experience is feeling fuzzy headed, from stopping the Gabapentin, since it works on brain chemicals.

How soon will you stop taking them?

REPLYSHAREREPORT
Was this helpful?      0  
2
Oxy Codone Says:

Kiss your ass good-bye. You'll never get off OXYS. They are a forever drug. you want feel the same if you stop and you'll never feel as good. Believe me. I started taking them in 1995 and I have tried numerous times to get off them. I did one time for about three months but the craving and pain were too much. Pray to God that you are not dependent on them b/c if you are, you're in for some really fun times. you will be considered a drug addict and unfortunately...YOU ARE!

REPLYSHAREREPORT
Was this helpful?      0  
3
Oxy Codone Says:

Maybe move to one of the Staes where pot is legal. It's safer and less harmful to your body but your mind will never be thge same!

REPLYSHAREREPORT
Was this helpful?      0  
4
Kath Says:

I am reducing my Oxycontin and Gabapentin. I also am taking Amytrpityline and Diazepam,which I have not started to reduce yet. My mood seems to be low, could this be due to the reduction .

REPLYSHAREREPORT
Was this helpful?      0  
5
lola Says:

PLEASE READ ! THERE IS HELP!
I have been on opiates close to 7 years until right now..after a few back surgeries,and after being reffered to a pain mgnt Dr who eventually did more harm than good.I was on a little over 400 mg a day until I realized that I wasn't living..I WAS JUST EXISTING !!! I spent my time going from DR appt's to pharmacies in fear tht I would run out.the withdrawal from the oxy's would wake me up every morning rather than my alarm clock because it was time for my next dose,basically I was an addicted and though I would help with the pain in my lower back,I found myself taking my meds to feel normal and not get sick! whatever it was doing for my back pain was not enough,the bad out weighed the good.I spent months googling until I came across Florida Detox in Tampa Fl I went and visited the place before agreeing to treatment I had to attend a workshop where the Dr explains the effects of opiates on the brain and how they study each individual's brain chemistry to get them off opiates.I agreed to treatment with them though I was skeptical regardless I thought to myself "if this as as easy,wouldnt there be places like this all over?" Dr rick Sponaugle and his staff are heaven sent and I cant believe that this was real!
if anyone needs help...please go to them! I am still here as I type this but I can say that its been close to a week that I have not had any opiates in my system and I feel like I have my life back ZERO WITHDRAWALS, NO DEPRESSION,NO ANXIETY..nothing!
I admit that I have had a little trouble sleeping which may be from the pain pills or the pain in my lower back which is still there regardless , I think that having a couple of sleepless nights is nothing compared to what I was facing a month ago.I promised myself that I would help whom ever I could once I was clean and had my life back being that I know how dark it could be to see yourself in the state I was in.

REPLYSHAREREPORT
Was this helpful?      0  
6
Dr Carl W Says:

I agree with Lola. There are many qualified professionals and facilities that with little or no discomfort, other than being away from home & work a week up to a month depending how addicted your body is There is generally a medical staff to handle the medical issues and a psych staff to deal with the mental side of addiction. Thy may prescribe a drug such SUBOXONE th lower the withdrawl systems then wean you of of that which is much easier to come off of than the usual opiate bassed narcotic nedicines

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

In pain and having withdrawl
I have been on 40 to 80 mg OC's for almost 10 years. My pain control was sufficient and could engage in life for the... 2 replies
chest pain - seroquel withdrawl?
i am having severe chest pain and difficulty breathing for the last 3 days ive been off 50mg seroquel for about 7 days n... 2 replies
oxycontin 80 mg 3x day tooth distruction horrible withdrawls pharmacy withholding pain meds
A year after surgery on C5-6-7 plus discs started on the highly addictive pain meds,oxycontin 80 mg-3xday I went from 24... 4 replies
Pain relief for herniated discs in my T5-T6 & T9-T10
After multiple (5) trips to the emergency room for severe back, spines & stomach pain I was finally given an MRI &am... 3 replies
Pain relief for stage IV lung cancer spread to spine, chest wall and adrenal gland
My oncologist thinks I take too much pain meds, 130 mg MS Contin , dilaudid 4mg, and Percocet for break through pain eve... 3 replies
pain relief
round white pill with a line on one side and the letters pliva and numbers 433 on the other side ## what is it used for ... 3 replies
Pain relief with Naltrexone
I was prescribed Contrave for weight loss. I also have a injury to my right upper arm and shoulder that has made me unab... 2 replies
Pain Relief for neuropathy
Hello, I have chronic pain in my feet, legs and hands from neuropathy (nerve pain). I have taken all the normally prescr... 2 replies
PAIN RELIEF...
LOOK,I'M SORRY... I AM SIMPLY SO ANGRY,UPSET AND JUST DEVASTATED THAT SOME DOCTORS,WELL MOST FOR MYSELF,HAVE NOT ONL... 2 replies
pain relief ms contin morphine methadone
I really need some advice here. I am a cancer patient with a rare tumor. I have taken OxyContin 60MG and OxyCodone 5MG f... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 October 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA